Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 111, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Jun 1, 2011, 3:22 PM EDT for Susquehanna County, Wayne County, Pennsylvania; Sullivan County, New York. It was in force for 53 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2011, 3:22 PM EDT (19:22 UTC)
- Expired
- Jun 1, 2011, 4:15 PM EDT
- In force
- 53 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
Counties Sullivan County, NY, Susquehanna County, PA, Wayne County, PA
The radar
The Binghamton radar (KBGM), 102 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 4:00 PM EDT | HAIL 1 | Cochecton, NY | |
| Jun 1, 4:15 PM EDT | HAIL 0.75 | Fosterdale, NY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 10:02 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.4 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2410 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 836 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 189 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
272
WUUS51 KBGM 011922
SVRBGM
NYC105-PAC115-127-012015-
/O.NEW.KBGM.SV.W.0111.110601T1922Z-110601T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
322 PM EDT WED JUN 1 2011
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL SULLIVAN COUNTY IN CENTRAL NEW YORK...
EAST CENTRAL SUSQUEHANNA COUNTY IN NORTHEAST PENNSYLVANIA...
NORTHERN WAYNE COUNTY IN NORTHEAST PENNSYLVANIA...
* UNTIL 415 PM EDT.
* AT 318 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
PLEASANT MOUNT...AND MOVING EAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
EQUINUNK BY 340 PM EDT...
RUTLEDGEDALE BY 342 PM EDT...
HANKINS AND STALKER BY 348 PM EDT...
CALLICOON...DAMASCUS AND COCHECTON BY 352 PM EDT...
HORTONVILLE AND FREMONT BY 354 PM EDT...
FOSTERDALE BY 358 PM EDT...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 4167 7452 4166 7552 4184 7554 4186 7518
4185 7515 4187 7513 4190 7455 4178 7453
4174 7457 4172 7452
TIME...MOT...LOC 1922Z 266DEG 31KT 4176 7541
$$
RRM1 follow-up statement
103 WWUS51 KBGM 011952 SVSBGM SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 352 PM EDT WED JUN 1 2011 PAC115-012002- /O.CAN.KBGM.SV.W.0111.000000T0000Z-110601T2015Z/ SUSQUEHANNA PA- 352 PM EDT WED JUN 1 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SUSQUEHANNA COUNTY IS CANCELLED... PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT WEDNESDAY AFTERNOON FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. LAT...LON 4184 7527 4185 7468 4167 7468 4166 7528 TIME...MOT...LOC 1952Z 270DEG 30KT 4175 7508 $$ NYC105-PAC127-012015- /O.CON.KBGM.SV.W.0111.000000T0000Z-110601T2015Z/ SULLIVAN NY-WAYNE PA- 352 PM EDT WED JUN 1 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR EAST CENTRAL WAYNE AND CENTRAL SULLIVAN COUNTIES... AT 347 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ABRAHAMSVILLE...MOVING EAST AT 35 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... KENOZA LAKE...FOSTERDALE AND NORTH BRANCH BY 400 PM EDT... KENOZA LAKE...JEFFERSONVILLE AND CALLICOON CENTER BY 405 PM EDT... BRISCOE...WHITE SULPHUR SPRINGS AND BETHEL BY 410 PM EDT... SWAN LAKE BY 415 PM EDT... PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS! A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT WEDNESDAY AFTERNOON FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. && LAT...LON 4184 7527 4185 7468 4167 7468 4166 7528 TIME...MOT...LOC 1952Z 270DEG 30KT 4175 7508 $$ RRM
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 2:18 PM EDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jun 1, 2:18 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 218 PM EDT WED JUN 1 2011 .SYNOPSIS... A COLD FRONT IS MOVING THROUGH CENTRAL NEW YORK AND PENNSYLVANIA USHERING IN COOLER...LESS HUMID AIR AND CLEAR SKIES. WEST WINDS WILL GUST 20 TO 30 MPH THIS AFTERNOON. NOTICEABLY COOLER NIGHT TONIGHT UNDER CLEAR SKIES. HIGH PRESSURE TO OUR WEST WILL BRING PLEASANT...DRIER WEATHER FOR THURSDAY AND FRIDAY. && .NEAR TERM /THROUGH THURSDAY/... AS OF 2 PM...COLD FRONT FROM NEAR ROME TO ITHACA TO ELMIRA SOUTHWEST. EAST OF THIS LINE DEWPOINTS ARE IN THE UPPER 60S WITH SCATTERED CU AND ISOLATED THUNDERSTORMS. SVR WATCH REMAINS OUT FOR THE NEXT COUPLE HOURS OVER THE POCONOS AND CATSKILLS AREA WHERE CAPES ARE STILL VERY HIGH AND WE HAVE HAD SOME REPORTS OF UP TO GOLF BALL SIZE HAIL. WEST OF FRONT DEW POINTS ARE REALLY DROPPING OFF WITH SOME OVER WESTERN NY NOW IN THE UPPER 40S. WINDS HAVE GUSTED TO 30 KTS AT SYR AND ITH. GUSTY WINDS WILL DIMINISH ONCE THE SUN STARTS TO GET LOWER ON THE HORIZON. FRONT WILL HAVE MOVED EAST OF OUR AREA AND TEMPERATURES SHOULD BEGIN TO REALLY DROP OFF TONIGHT WITH THE LOWER DEW POINTS AND CLEAR SKIES COMING IN. MIN TEMPS WILL BE IN THE MID AND UPPER 40S MOUNTAINS TO LOWER 50S. SOME HIGH CLOUDS MAY MAKE IT DOWN OVER THE GREAT LAKES TOWARD MORNING. && .SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/... TROF DIGGING EAST OF THE AREA ALLOWS DRY AIR AND SFC HIPRES TO BLD INTO THE AREA. CORE OF THE COOL AIR PASSES NORTH AND EAST OF THE FCST AREA...SO CLDS AND PSBL SPRINKLES AND SHWRS ASSOCIATED WITH IT WILL REMAIN EAST. VERY DRY AIR WILL ALLOW NEAR FULL SUN...ESP WEST OF I81 AND OVER NE PA SO DESPITE THE 2C H8 AIR...TEMPS SHD RISE INTO THE UPR 60S AND LWR 70S MOST PLACES. GRADIENT SLACKENS THU NGT AND EARLY FRI ALLOWING TEMPS TO DROP INTO THE MID 30S IN THE DEEPER VLYS...SO SOME FROST FLAGS MAY EVENTUALLY BE NEEDED FOR FRI MRNG. WRM FNTL FEATURE OVER THE GREAT LAKES TRIES TO PUSH INTO THE REGION BY THE END OF THE PD...BUT WITH VERY DRY AIR IN PLACE...LTL CHANCE OF PCPN...AND PRBLY ONLY SOME HI CLDS BY 00Z SAT. && .LONG TERM /SATURDAY THROUGH TUESDAY/... UPDATED AS OF 330 PM...INCREASING CHANCES FOR SHOWERS AND THUNDERSTORMS OVER THE WEEKEND AS A TANDEM WARM AND COLD FRONTAL SYSTEM MOVES THROUGH. THE SHOWERS AND STORMS MAY ARRIVE AS EARLY AS FRIDAY NIGHT BUT FOR NOW HAVE IT DRY. CHANCES CAN BE EXPECTED AHEAD OF THE WARM FRONTAL PASSAGE ON SATURDAY...AND THEN COLD FRONTAL PASSAGE ON SUNDAY. WITH THE CONTINUED NORTHWEST FLOW ALOFT MOISTURE WILL BE LACKING. MEDIUM RANGE MODELS SEEM TO BE IN FAIRLY GOOD AGREEMENT WITH THESE IDEAS AND HPC GUIDANCE FRONTAL PROGS LOOK REASONABLE AS WELL. HIGH PRESSURE RETURNS FOR MONDAY WITH DRIER WX...FOLLOWED BY A WEAK FRONT AND SHOWERS AGAIN IN NORTHWEST FLOW FOR TUESDAY. TEMPERATURES WILL BE NEAR NORMAL THROUGHOUT. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... COLD FRONT MOVING SE THROUGH CENTRAL NY AND SE PA. COLD FRONT THROUGH KRME KITH AND KELM AS OF 17Z. EAST OF THE FRONT LOCAL VSBYS 4 TO 6 MILES IN HAZE AND ISOLD IFR WITH TSTMS. OTHERWISE VFR CONDITIONS. BEHIND THE FRONT SKIES BECOMING CLEAR. WEST WINDS 15 TO 20 KT WITH GUSTS TO 30 KT. GUSTS DIMINISHING AFT 23Z. OVERNIGHT VFR CONDITIONS WITH MOSTLY CLEAR SKIES INTO THURSDAY MORNING. NORTHWEST WINDS 10 TO 15 KT WITH GUSTS TO 20 KT AFT 15Z. .OUTLOOK... THU TO FRI... VFR. FRI NGT TO SUN... MVFR POSSIBLE IN ISOLATED SHRA/TSRA. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...BMW NEAR TERM...BMW SHORT TERM...DGM LONG TERM...TAC AVIATION...BMW
Hazardous weather outlook, Jun 1, 4:41 AM EDT, 10 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 441 AM EDT WED JUN 1 2011 NYZ009-015>018-022>025-036-037-044-045-055-056-PAZ038-020845- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- TIOGA-BROOME-BRADFORD- 441 AM EDT WED JUN 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THROUGH MIDDAY AHEAD OF A COLD FRONT. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED BUT ISOLATED STORMS MAY BECOME SEVERE WITH THE MAIN THREATS BEING DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SOME OF THE MORE RURAL VALLEY LOCATIONS MAY DROP INTO THE 30S EARLY FRIDAY MORNING WITH PATCHY FROST POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HEDEN NYZ046-057-062-PAZ039-040-043-044-047-048-072-020845- OTSEGO-DELAWARE-SULLIVAN-SUSQUEHANNA-NORTHERN WAYNE-WYOMING- LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 441 AM EDT WED JUN 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS DEVELOPING AHEAD OF A COLD FRONT TODAY. THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WOULD BE FROM LATE THIS MORNING THROUGH THE AFTERNOON. ANY THUNDERSTORMS MAY CONTAIN DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY. HEDEN
In the hours before
Local storm report, Jun 1, 2:17 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
217 PM EDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL LIBERTY 41.80N 74.75W
06/01/2011 E1.00 INCH SULLIVAN NY FIRE DEPT/RESCUE
&&
MJNLocal storm report, Jun 1, 2:19 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
219 PM EDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 PM HAIL GRAHAMSVILLE 41.85N 74.57W
06/01/2011 E2.00 INCH SULLIVAN NY PUBLIC
&&
JMLLocal storm report, Jun 1, 2:31 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
231 PM EDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL CLARYVILLE 41.92N 74.57W
06/01/2011 E0.75 INCH SULLIVAN NY FIRE DEPT/RESCUE
MAJORITY OF THE HAIL WAS 1 4 INCH IN SIZE
&&
MJNLocal storm report, Jun 1, 2:33 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BINGHAMTON NY
233 PM EDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL CLARYVILLE 41.92N 74.57W
06/01/2011 E0.75 INCH SULLIVAN NY FIRE DEPT/RESCUE
MAJORITY OF THE HAIL WAS ONE QUARTER INCH IN SIZE
&&
CORRECTED REMARKS
MJNLocal storm report, Jun 1, 2:34 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
234 PM EDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL LOCH SHELDRAKE 41.77N 74.67W
06/01/2011 E1.00 INCH SULLIVAN NY PUBLIC
&&
MJNSpecial weather statement, Jun 1, 3:08 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
308 PM EDT WED JUN 1 2011
NYZ062-PAZ039-040-012015-
SULLIVAN NY-SUSQUEHANNA PA-WAYNE PA-
308 PM EDT WED JUN 1 2011
...STRONG THUNDERSTORM WILL AFFECT CENTRAL SULLIVAN...NORTHERN WAYNE
AND SOUTHEASTERN SUSQUEHANNA COUNTIES...
* AT 301 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG
GUSTY WINDS. THIS STORM WAS LOCATED 8 MILES WEST OF PLEASANT
MOUNT...AND MOVING EAST AT 40 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
PLEASANT MOUNT AT 315 PM EDT...
LAKE COMO AND LAKEWOOD AT 320 PM EDT...
RILEYVILLE AND EQUINUNK AT 330 PM EDT...
LOOKOUT AND RUTLEDGEDALE AT 335 PM EDT...
ABRAHAMSVILLE AND HANKINS AT 340 PM EDT...
CALLICOON AND HORTONVILLE AT 345 PM EDT...
NORTH BRANCH AND KENOZA LAKE AT 350 PM EDT...
JEFFERSONVILLE AND BRISCOE AT 355 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4166 7471 4165 7561 4183 7563 4186 7518
4185 7515 4187 7512 4189 7473
MSEThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 12:00 PM EDT | Special Weather Statement | BGM | Wyoming | 60 min |
| Jun 1, 12:30 PM EDT | Severe Thunderstorm Warning | BGM | Lackawanna, Luzerne, Wyoming | 45 min |
| Jun 1, 12:42 PM EDT | Severe Thunderstorm Warning | BGM | Luzerne | 63 min |
| Jun 1, 4:47 AM EDT | Special Weather Statement | BGM | Cortland | 43 min |
| Jun 1, 4:50 AM EDT | Special Weather Statement | BGM | Madison | 40 min |
| Jun 1, 5:08 AM EDT | Special Weather Statement | BGM | Chenango, Otsego | 67 min |
| Jun 1, 5:16 AM EDT | Severe Thunderstorm Warning | BGM | Chenango, Madison, Otsego | 59 min |
| Jun 1, 5:29 AM EDT | Severe Thunderstorm Warning | BGM | Chenango, Delaware, Otsego | 61 min |
| Jun 1, 5:59 AM EDT | Severe Thunderstorm Warning | BGM | Chenango, Delaware, Otsego | 61 min |
| Jun 1, 6:14 AM EDT | Severe Thunderstorm Warning | BGM | Otsego | 16 min |
| Jun 1, 10:02 AM EDT | Special Weather Statement | BGM | Steuben | 28 min |
| Jun 1, 10:44 AM EDT | Special Weather Statement | BGM | Chemung, Steuben | 31 min |
| Jun 1, 11:08 AM EDT | Special Weather Statement | BGM | Chemung | 37 min |
| Jun 1, 1:30 PM EDT | Special Weather Statement | BGM | Delaware | 45 min |
| Jun 1, 1:41 PM EDT | Severe Thunderstorm Warning | BGM | Sullivan | 34 min |
| Jun 1, 2:14 PM EDT | Special Weather Statement | BGM | Delaware | 46 min |
| Jun 1, 3:08 PM EDT | Special Weather Statement | BGM | Sullivan | 67 min |
| Jun 1, 4:15 PM EDT | Severe Thunderstorm Warning | BGM | Sullivan | 24 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Severe Thunderstorm Warnings in New York, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.